PDA

View Full Version : Side Effects



got2winz
03-30-2010, 08:10 PM
Has anyone else experienced dizziness and slight blurred vision while taking hCG injections? I am on day 12 (day 10 of vlcd) and I am very concerned. The last thing I want to do is quit...it's working, but these side effects do have me concerned.

ddhise
03-30-2010, 08:29 PM
I did experience dizziness and pretty serious cravings week one. But they went away gradually in the second week and the rest of the diet journey was . I was told slight headaches and dizziness in the first week of hcg diet are not uncommon. However if you have any swelling, shortness of breath or heavy redness at any time, consult your doctor immediately. Good luck

busyBwith3
04-22-2010, 10:49 AM
I am on day 17 and dizziness does occur from time to time. I think it is a blood sugar issue. But I would ask your doctor!!!

Steve
07-02-2011, 02:27 AM
Yes one of my friend after claimed this after using this.I am sharing his experience here that he told me he had dizziness and headache problem but that was in start.I think that should not be happened in beginning.

kimv3020
07-15-2011, 06:51 PM
I am on day 6 of phase 1. This is the first time I have tried HCG Injections. I am very pleased with the results (down 11 pounds). My problem is I feel horrible. Nauseated in the am, VERY weak, Low BP....I am not complaining about the weight loss or the loss of appetite, but feel so bad I want to stop..Anybody else had these symptoms and if so...what do you think I can do to make them better...thanks kim

Nittico
07-16-2011, 08:23 PM
Where did you get your hcg? It sounds like you either have the wrong dosage or a fake or bad batch! Be careful! You shouldn't be feeling like you are only eating 500 calories a day!

kimv3020
07-16-2011, 08:40 PM
I went to a doctor and am being followed by the nurse/practioner. I have NO HUNGER and have to force myself to eat, not to mention that this is soooo boring. I did cut my blood pressure meds in half today..???

kimv3020
07-17-2011, 06:42 AM
I am bewildered....First of all here is what I ate yesterday along with the water...I have NOT cheated one time since being on this diet... (this is day 9 of phase 1, my first time with HCG injections).
I am up .6 oz this morning to and not only frustrated by a bit worried. I am so nauseated that it kept me from sleeping last night. I am still so nauseated, the thought of food disqusted to even think about it.
Grapefruit, raw
Cucumber, raw
Trout, baked
Strawberries, raw
Cabbage, red, raw
Chicken, breast

Total
417

I have not felt good for the past several days...have any of you had ANY of these issues...

Lintaq
08-02-2011, 12:32 AM
Yes, I have had periods of blurred vision and dizziness. They don't last long but they are a little bothersome. No swelling but some mild abdominal pain, it does not last long. I have done this program for 3 rounds with the appropriate "off time" and have not had more than 3 pounds gain on any of the layoffs. The same symptoms occur for me with each round. I am pleased with the total loss so it is worth it to me. My doctor has changed my number of calories per day but 3-4 pounds a week is okay with me. Drinking a gallon of water per day has helped my skin as well. Don't quit. Consult your doctor.

Oram
09-29-2011, 06:13 AM
I am feeling dizziness and some head aches. I think it happens in the start. And I have some problem with my stomach. My stomach is upset all the time. I want some solution of this problem.